World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Biomathematics cover

Volume 04, Issue 02 (June 2011)

No Access
GLOBAL DYNAMICS OF A MALARIA MODEL WITH PARTIAL IMMUNITY AND TWO DISCRETE TIME DELAYS
  • Pages:135–147

https://doi.org/10.1142/S1793524511001386

No Access
DYNAMICS ANALYSIS OF IMPULSIVE STOCHASTIC HIGH-ORDER BAM NEURAL NETWORKS WITH MARKOVIAN JUMPING AND MIXED DELAYS
  • Pages:149–170

https://doi.org/10.1142/S1793524511001398

No Access
A GENERALIZED ENTROPY-BASED RESIDUAL LIFETIME DISTRIBUTIONS
  • Pages:171–184

https://doi.org/10.1142/S1793524511001416

No Access
A STUDY OF DIFFERENTIAL EQUATION MODELING MALIGNANT TUMOR CELLS IN COMPETITION WITH IMMUNE SYSTEM
  • Pages:185–206

https://doi.org/10.1142/S1793524511001404

No Access
MATHEMATICAL MODELING OF BLOOD FLOW IN A POROUS VESSEL HAVING DOUBLE STENOSES IN THE PRESENCE OF AN EXTERNAL MAGNETIC FIELD
  • Pages:207–225

https://doi.org/10.1142/S1793524511001428

No Access
ANALYSIS ON AN EPIDEMIC MODEL WITH A RATIO-DEPENDENT NONLINEAR INCIDENCE RATE
  • Pages:227–239

https://doi.org/10.1142/S1793524511001374

No Access
FINITE ELEMENT MODEL TO STUDY THERMAL EFFECT OF UNIFORMLY PERFUSED TUMOR IN DERMAL LAYERS OF ELLIPTICAL SHAPED HUMAN LIMB
  • Pages:241–254

https://doi.org/10.1142/S1793524511001362